# SDR SWAA2022031528134

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE PLATE AT STA 727+ 12 TO STA 767 RBL 25 TO RBL 26 WL 155 HAS AREAS OF CORROSION ON TOP SURFACE. / REMOVED CORROSION SIDE PLATE 727+10' TO 767 RBL 25 IAW SRM 51-10-02-0G-0; MAT ORIGINAL T .040' MAT LOSS T .030' MAT REMAINING T .010 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL FA REMOVED SIDE PLATE FROM BS 727 TO BS 767 RBL 25 IAW SRM 51-40-02-0G-0 IDENTIFIED NEW PART IAW SRM 53-00-53-2R-5 P/N BAC 1496-377 7075T62 NEW PART IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-801 INSTALLED NEW PART IAW SRM 51-40-02-0G-0 & DWG 146A7500 P/N 146A7502-30
